Volume 9, Issue 1
Solution of Advection Diffusion Equations in Two Space Dimensions by a Rational Eulerian Lagrangian Localized Adjoint Method Over Hexagonal Grid

M. Al-Lawatia

Int. J. Numer. Anal. Mod., 9 (2012), pp. 43-55

Preview Full PDF BiBTex 197 543
  • Abstract

We present a characteristic method for the solution of the transient advection diffusion equations in two space-dimensions. This method uses Wachspress-type rational basis functions over hexagonal grids within the framework of the Eulerian Lagrangian localized adjoint methods (ELLAM). It therefore maintains the advantages of previous ELLAM schemes and generates accurate numerical solutions even if large time steps are used in the simulation. Numerical experiments are presented to illustrate the performance of this method and to investigate its convergence numerically.

  • History

Published online: 2012-09

  • AMS Subject Headings

74S30, 65M60, 65D05

  • Cited by